MAUDE Adverse Event Report: MEDTRONIC NEUROMODULATION VERIFY ENHANCED; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON

MEDTRONIC NEUROMODULATION VERIFY ENHANCED; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Model Number 353101
Medical Device Problem Codes Migration or Expulsion of Device (1395); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 02/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Continuation of d10: product id neu_unknown_lead, lot# unknown, product type: lead; product id neu_unknown_lead, lot# unknown, product type: lead.Section d information references the main component of the system.Other relevant device(s) are: product id: neu_unknown_lead, serial/lot #: unknown; product id: neu_unknown_lead, serial/lot #: unknown.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from a trial patient who was using an external neurostimulator (ens) for unknown indications for use.It was unknown when the trial started.It was reported that whenever they sit down, they can feel the leads pushing in, which cause slight discomfort.However, they do not feel it when standing.They also stated that the discomfort was tolerable.It was unknown whether the issue was resolved.
 
Event or Problem Description
Additional information was received from the health care professional (hcp).The hcp stated that the trial was initiated on (b)(6) 2025.The ens was used for the treatment of urge incontinence.When the hcp was asked to clarify what steps were taken to resolve the lead pushing in while sitting, the hcp stated that the patient was placed in the prone position.The lower back and upper buttock region was prepped and draped in the usual manner.They measured 9 cm from the coccyx and 2cm lateral to this and 2 cm superior.These were the approximate locations of the needle entry points.The patient was anesthetized both sides.A needle was then placed through the left foramen.With stimulation, the patient reported feeling the stimulation in the rectum of the ipsilateral side.The wire was placed through the needle and the needle was removed.Stimulation of the wire resulted in the same sensory and motor responses that were observed with the stimulation of the needle.The needle was then plac ed through the foreman on the right, and this resulted in rectal sensation when stimulated.The wire was placed through the needle, and needle was removed.Stimulation of the wire resu lted in the same sensory and motor response that were observed with stimulation of the needle.The wires were coiled at the skin level and then two small tegaderm dressings were applied.Additional dressings were then placed.There were no evidence of intraoperative complications.
 
Additional Manufacturer Narrative
Continuation of d10: product id neu_unknown_lead lot# unknown implanted: (b)(6) 2025: product type lead product id neu_unknown_lead lot# unknown serial# implanted: (b)(6) 2025: product type lead medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
H3: analysis of the ens (s/n: (b)(6)) revealed that the returned device passed all testing in the laboratory and no anomalies were identified.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
VERIFY ENHANCED
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Manufacturer (Section D)
MEDTRONIC NEUROMODULATION
7000 central ave ne
minneapolis MN 55432
Manufacturer (Section G)
MEDTRONIC NEUROMODULATION
7000 central ave ne
minneapolis MN 55432
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key21301329
Report Number2182207-2025-00321
Device Sequence Number12822984
Product Code EZW
UDI-Device Identifier00763000879280
UDI-Public(01)00763000879280(11)240926(21)NLM739528N(20)01
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P970004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number353101
Device Catalogue Number353101
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2025
Supplement Date Received by Manufacturer02/10/2025
08/29/2025
Initial Report FDA Received Date02/04/2025
Supplement Report FDA Received Date02/24/2025
09/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age76 YR
Patient SexFemale